Abstract and Applied Analysis

On the Study of Local Solutions for a Generalized Camassa-Holm Equation

Meng Wu

Full-text: Open access

Abstract

The pseudoparabolic regularization technique is employed to study the local well-posedness of strong solutions for a nonlinear dispersive model, which includes the famous Camassa-Holm equation. The local well-posedness is established in the Sobolev space H s ( R ) with s > 3 / 2 via a limiting procedure.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 164876, 17 pages.

Dates
First available in Project Euclid: 4 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365099927

Digital Object Identifier
doi:10.1155/2012/164876

Mathematical Reviews number (MathSciNet)
MR2965452

Zentralblatt MATH identifier
1247.35197

Citation

Wu, Meng. On the Study of Local Solutions for a Generalized Camassa-Holm Equation. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 164876, 17 pages. doi:10.1155/2012/164876. https://projecteuclid.org/euclid.aaa/1365099927


Export citation

References

  • R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993.
  • S. Y. Lai and Y. H. Wu, “A model containing both the Camassa-Holm and Degasperis-Procesi equations,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 458–469, 2011.
  • S. Y. Lai, Q. C. Xie, Y. X. Guo, and Y. H. Wu, “The existence of weak solutions for a generalized Camassa-Holm equation,” Communications on Pure and Applied Analysis, vol. 10, no. 1, pp. 45–57, 2011.
  • S. Y. Lai and Y. H. Wu, “Existence of weak solutions in lower order Sobolev space for a Camassa-Holm-type equation,” Journal of Physics A, vol. 43, no. 9, Article ID 095205, 13 pages, 2010.
  • X. G. Li, Y. H. Wu, and S. Y. Lai, “A sharp threshold of blow-up for coupled nonlinear Schrödinger equations,” Journal of Physics A, vol. 43, no. 16, Article ID 165205, 11 pages, 2010.
  • J. Zhang, X. G. Li, and Y. H. Wu, “Remarks on the blow-up rate for critical nonlinear Schrödinger equation with harmonic potential,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 389–396, 2009.
  • A. Constantin and H. P. McKean, “A shallow water equation on the circle,” Communications on Pure and Applied Mathematics, vol. 52, no. 8, pp. 949–982, 1999.
  • A. Constantin, “On the inverse spectral problem for the Camassa-Holm equation,” Journal of Functional Analysis, vol. 155, no. 2, pp. 352–363, 1998.
  • A. Constantin, V. S. Gerdjikov, and R. I. Ivanov, “Inverse scattering transform for the Camassa-Holm equation,” Inverse Problems, vol. 22, no. 6, pp. 2197–2207, 2006.
  • H. P. McKean, “Integrable systems and algebraic curves,” in Global Analysis (Proceedings of the Biennial Seminar of the Canadian Mathematical Congress, University of Calgary, Calgary, Alberta, 1978), vol. 755 of Lecture Notes in Mathematics, pp. 83–200, Springer, Berlin, Germany, 1979.
  • A. Constantin, T. Kappeler, B. Kolev, and P. Topalov, “On geodesic exponential maps of the Virasoro group,” Annals of Global Analysis and Geometry, vol. 31, no. 2, pp. 155–180, 2007.
  • G. A. Misiołek, “A shallow water equation as a geodesic flow on the Bott-Virasoro group,” Journal of Geometry and Physics, vol. 24, no. 3, pp. 203–208, 1998.
  • Y. A. Li and P. J. Olver, “Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation,” Journal of Differential Equations, vol. 162, no. 1, pp. 27–63, 2000.
  • A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998.
  • S. Hakkaev and K. Kirchev, “Local well-posedness and orbital stability of solitary wave solutions for the generalized Camassa-Holm equation,” Communications in Partial Differential Equations, vol. 30, no. 4–6, pp. 761–781, 2005.
  • S. Y. Lai and Y. H. Wu, “The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation,” Journal of Differential Equations, vol. 248, no. 8, pp. 2038–2063, 2010.
  • N. Li, S. Y. Lai, S. Li, and M. Wu, “The local and global existence of solutions for a generalized Camassa-Holm equation,” Abstract and Applied Analysis, vol. 2012, Article ID 532369, 27 pages, 2012.
  • J. L. Bona and R. Smith, “The initial-value problem for the Korteweg-de Vries equation,” Philosophical Transactions of the Royal Society of London, Series A, vol. 278, no. 1287, pp. 555–601, 1975.
  • G. Rodríguez-Blanco, “On the Cauchy problem for the Camassa-Holm equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 46, no. 3, pp. 309–327, 2001.
  • T. Kato, “Quasi-linear equations of evolution, with applications to partial differential equations,” in Spectral Theory and Differential Equations, Lecture Notes in Mathematics, Springer, Berlin, Germany, 1975.